Log In Register

Online clinic on men's urology - Nov 2014

food supplement that contains pollen extracts
http://www.fertilmanplus.co.uk/
prostate cancer charity

talkhealth > Clinics > Online Clinics Index > Online clinic on men's urology - Nov 2014 > prostate conditions

prostate conditions

Moderator: talkhealth

Prostate problem

Postby Rasputin on Tue Nov 18, 2014 7:25 pm

I am 80 years of age and very fit, 7years ago Aorta valve and one bypass, 5 years ago pacmaker fitted.
11 years ago I was put on Alfuzosin 10mg for a begine prostate with some reduced stream. I have had no further check ups and my PSI was 1.1 two years ago.
About three years ago I started with difficulties of Erectile Disfunction, I was given Viagra (Sildenafil) 25mg at fist this helped but then the symtoms of poor erections became worse and I did feel ODD about 2-3 hours after using. Then I was given Sildenafil 50mg and the ODD feeling was light headed, dizzy and not at all well, then Tadalafil 10mg even wors symtoms so I stopped using these tablets to help with ED.
At that time I was on Asprin 75mg. Lansoprasol 15mg, Alfuzosin 10mg and Simavastatin 10mg and apart from ED felt good.On checking on line about ED, it was suggested that causes can be, Diabetes (I am OK), High blood pressue (I am OK) , Hormones (Not checked) , Thyroyd (Not checked) and Athersclerosis (Not checked). My dad died due to hardening of the arteries and I asked for this to be checked, was told you will have to pay for this test as my Cholesterol was only 3.9.
By the 8th October 2014 I again asked for help, stream was good, no morning erections, as a precaution Simavastatin increased to 20mg, Alfuzosin changed for Tamsulosin 400ug. Dizzy, light headed and confused. 4 Nov stopped Tamsulosin & Alfuzosin, dizzynes gone after a week, feel good again. What should I do next.
Rasputin
 
Posts: 1
Joined: Tue Nov 18, 2014 4:35 pm

Re: Prostate problem

Postby Mr Benjamin Challacombe on Fri Nov 21, 2014 5:15 pm

ED is common in men in their 80s.
It sounds like all the pde5 inhibitors are not right for you.
The next options are MUSE which are alprostadil pellets you put down the urethra and alprostadil gel which is new and you rub into the glans.
You could try the vacuum pump with a construction band or even an injection into the penis but these are more involved.
Worth asking the GP for a referral to the local ED clinic.
Ben
Mr Benjamin J Challacombe
Consultant Urological Surgeon and Honorary Senior Lecturer

http://www.talkhealthpartnership.com/online_clinics/experts/mr_benjamin_challacombe.php
User avatar
Mr Benjamin Challacombe
 
Posts: 77
Joined: Mon Nov 12, 2012 2:41 pm

Who is online
Users browsing this forum: No registered users and 0 guests